RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1988, Volume 24, Number 5, Pages 844–852 (Mi de6542)  

Partial Differential Equations

Solvability of the first boundary value problem for an equation of elliptic type in the unit disk

P. T. Dybov

Moscow Engineering Physics Institute

Full text: PDF file (1037 kB)

English version:
Differential Equations, 1988, 24:5, 558–564

Bibliographic databases:
UDC: 517.954
Received: 01.07.1986

Citation: P. T. Dybov, “Solvability of the first boundary value problem for an equation of elliptic type in the unit disk”, Differ. Uravn., 24:5 (1988), 844–852; Differ. Equ., 24:5 (1988), 558–564

Citation in format AMSBIB
\Bibitem{Dyb88}
\by P.~T.~Dybov
\paper Solvability of the first boundary value problem for an equation of elliptic type in the unit disk
\jour Differ. Uravn.
\yr 1988
\vol 24
\issue 5
\pages 844--852
\mathnet{http://mi.mathnet.ru/de6542}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=951251}
\zmath{https://zbmath.org/?q=an:0665.35020}
\transl
\jour Differ. Equ.
\yr 1988
\vol 24
\issue 5
\pages 558--564


Linking options:
  • http://mi.mathnet.ru/eng/de6542
  • http://mi.mathnet.ru/eng/de/v24/i5/p844

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:51
    Full text:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019